# SDR YENA2024121601549

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 5,024 hours, 737 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 773A000001
- Part serial: 105969
- Condition: Faulted
- Location: Bleed Temp
- Part time: 5,049 hours, 741 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS)  MAINT MSG TEMP AIR BLEED TEMP CTL 1 (WHITE MSG) ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) ); REMOVED AND REPLACED OF COCKPIT TEMP SENSOR (21HK) IAW AMM 21-63-17.OPS CHECK OK. MDDR CLEARED,MX4 UPDATED,
